# SDR SWAA2020061591920

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,996 hours, 22,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY EXIT LIGHT CONSOLE VERY LOOSE; VIBRATES IN FLIGHT.  SECURED FWD CABIN/GALLEY EMERGENCY EXIT SIGN PANEL PER AMM 33-51-01
